# SDR DU4R2021022500009

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND BLEND IN DOOR SKIN UPPER CORNER AT LT FWD CABIN DOOR.  S/O 660004 N/R 44380.
